# SDR SIMA20150331004

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 27,820 hours, 23,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND RT UPPER FUSELAGE SKIN CRACKED AT FRAME 75 STRINGER 2L.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED PERMANENT REPAIR TO FUSELAGE SKIN IAW ERS-EM-53MR-1193.  REPAIR MATERIALS, FILLER 2024T3 .063, REPAIR DOUBLER 2024T3 .080, REPAIR ANGLE 2024T3 .050 & ANGLE FILLER 2024T3 .032.
